# SDR IPXA2025012821955

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 83,937 hours, 17,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING TEST FAILED. BATTERY LOW.   REPLACED EMERGENCY LIGHTING PWR SUPPLY BATTER I.A.W 33-51-01/401.  CHECK SERVICEABLE PER AMM 33-51-01/501
